# SDR USAA2013101500003

- Difficulty date: October 4, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION ON FLOOR PANEL 241FF BETWEEN FRAMES 36 TO 42 & Y254 TO Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00 & IRM 9701, REV G.
